# SDR MASA2012111852293

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 25,690 hours, 17,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Failed
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION IN FLIGHT.  FAILED AT ZERO DEGREES.   MAINTENANCE REPLACED THE SLAT/FLAP ELECTRONIC CONTROL UNIT.
